# SDR VNAA202412150009

- Difficulty date: November 6, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS785.15 TO FS 897.70 (2EA)

RH SIDE SEAT RAIL BTW FS785.15 TO FS 897.70 (2EA) ARE OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
